# SDR DL72S970243

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Mid Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FLT ATT REPORTED SMOKE IN MID CABIN AREA WITH ELECTRICAL SMELL.  UNABLE TO DUPLICATE PROBLEM OR FIND ANY DESCREPENCIES THAT MAY HAVE CAUSED PROBLEM.
